Need help giving up smoking? Can you help others? This is where you can find help dealing with cravings, where you can discuss advance plans for dealing with difficult situations or general advice about staying smoke free.
#187 by tweedle
Fri Feb 20, 2015 5:43 pm
just trying lots of support sites as I'm gonna give up soon. saw my Dr today, well 'healthcare assistant' and have Champix which I plan to start tomorrow. BUT... just looked at NHS smoke free Facebook site and saw a post saying it made someone really sick!! I have a real phobia of vomiting so checked with person who gave it to me today. they assured me it was only nausea not vomitting that's a poss side effect. looking for reassurance if anyone's tried it... not sure whether to start it or not now... :?
#195 by adavis8032
Sat Mar 07, 2015 7:36 am
I used Chantix and had no issues with it causing illness. I think that in rate cases it can cause issues. I hope it is working for you
#202 by krazymomx4
Sun Mar 15, 2015 4:02 am
Been on them for 4 weeks but I'm coming off them. The nausea is bad, I have followed directions down to eating an hour before taking it an nope I have vomited but just Once. The prob is I don't know whether I vomited because of the meds or because of withdrawal from quitting. The only side effects I have are funny dreams which I seem to remember all of the sudden and insomnia. I sleep maybe an hour at a time then I'm all ready for action it's crazy. It has helped me quit, which I'm very thankful for. The only reason I'm coming off them is because well the meds is a drug that is chemicals which attaches to the brain receptors to block urges an nicotine is a drug that attaches to the brain receptors to make you crave the drug. I needed a boost an this gave me exactly what I was hoping for. I'm very satisfied with this meds but I'm just glad it won't be long an no more chemicals period for me. Cold turkey from here on out. Good luck an I say give it a try, you may be surprised how your body reacts to it, don't give up you got this!!
#206 by Just doin it!
Fri Mar 27, 2015 12:46 pm
Hi there! I used Champix for 3 months and I got really bad stomach pains and vomited only if it was on an empty stomach. I had to eat 5 mins before I took them for it not to happen. I still felt sick sometimes but it wasnt as bad and I did get use to it. I did however start smoking again after being smoke free for 10 months. Hence me being here :cry:
#314 by Dubai4now
Mon Feb 22, 2016 5:13 pm
I used it a couple of years ago. I never felt sick or had stomach issues with it. It made me feel flat though and I had no motivation to do anything...so I stopped taking it. Of course, I started smoking shortly after. I was only using it for a month and a bit.
#332 by amberharvin
Sat Apr 09, 2016 9:33 am
Hi,

Smoking is injurious to health that we all know. Quitting smoke is not that easy. There are many supplementary ideas available which might help you to quit smoking. More than that, it is very difficult to manage smoking anxiety. While searching for the preventive measure over it I got many important links which shows a lot about how to quit smoking.
#334 by CigaretteKills
Sun Apr 17, 2016 7:47 am
Champix is medication and as any medication it has side effects. On top of that it doesn't allow you to address the main problem - your addiction to nicotine.
Nicotine is out of the system on average in just three days. You don't need Champix, patch or other things. http://www.cigarettekills.com/champix-q ... erapy.html

Who is online

Users browsing this forum: No registered users and 1 guest